# SDR UIEA2018071001413

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,493 hours, 10,298 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU WOULD NOT START AND "APU FAULT" EICAS. PERFORMED APU ECU BIT CK IAW AMM 49-61-05 SHUT DOWN/NO START DUE TO LOW OIL PRESS. CLEARED FAULTS ECU CKS GOOD. SERVICED APU OIL 5 QTS TO FULL IAW AMM 12-13-04.
